Rigidity of Complete Manifolds with Weighted Poincaré Inequality
نویسندگان
چکیده
We consider complete Riemannian manifolds which satisfy a weighted Poincarè inequality and have the Ricci curvature bounded below in terms of weight function. When function has nonzero limit at infinity, structure this class infinity is studied certain splitting result obtained. Our can be viewed as an improvement Li–Wang’s Li Wang (Ann Sci École Norm Sup (4) 39(6):921–982, 2006. https://doi.org/10.1016/j.ansens.2006.11.001 .
منابع مشابه
2 4 Ja n 20 07 WEIGHTED POINCARÉ INEQUALITY AND RIGIDITY OF COMPLETE MANIFOLDS
Abstract. We prove structure theorems for complete manifolds satisfying both the Ricci curvature lower bound and the weighted Poincaré inequality. In the process, a sharp decay estimate for the minimal positive Green’s function is obtained. This estimate only depends on the weight function of the Poincaré inequality, and yields a criterion of parabolicity of connected components at infinity in ...
متن کاملar X iv : m at h / 07 01 69 3 v 2 [ m at h . D G ] 1 4 Fe b 20 07 WEIGHTED POINCARÉ INEQUALITY AND RIGIDITY OF COMPLETE MANIFOLDS
Abstract. We prove structure theorems for complete manifolds satisfying both the Ricci curvature lower bound and the weighted Poincaré inequality. In the process, a sharp decay estimate for the minimal positive Green’s function is obtained. This estimate only depends on the weight function of the Poincaré inequality, and yields a criterion of parabolicity of connected components at infinity in ...
متن کاملRigidity of Asymptotically Hyperbolic Manifolds
In this paper, we prove a rigidity theorem of asymptotically hyperbolic manifolds only under the assumptions on curvature. Its proof is based on analyzing asymptotic structures of such manifolds at infinity and a volume comparison theorem.
متن کاملTopological Rigidity for Hyperbolic Manifolds
Let M be a complete Riemannian manifold having constant sectional curvature —1 and finite volume. Let M denote its Gromov-Margulis manifold compactification and assume that the dimension of M is greater than 5. (If M is compact, then M = M and dM is empty.) We announce (among other results) that any homotopy equivalence h: (N,dN) —• (M,dM), where N is a compact manifold, is homotopic to a homeo...
متن کاملExtension of Hardy Inequality on Weighted Sequence Spaces
Let and be a sequence with non-negative entries. If , denote by the infimum of those satisfying the following inequality: whenever . The purpose of this paper is to give an upper bound for the norm of operator T on weighted sequence spaces d(w,p) and lp(w) and also e(w,?). We considered this problem for certain matrix operators such as Norlund, Weighted mean, Ceasaro and Copson ma...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Geometric Analysis
سال: 2022
ISSN: ['1559-002X', '1050-6926']
DOI: https://doi.org/10.1007/s12220-022-01029-4